# SDR DL757011978

- Difficulty date: December 25, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N647DL
- Make and model: Boeing 757232
- Aircraft serial: 24218
- Aircraft time: 44,127 hours, 21,679 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 834802
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O, DOOR DISAGREE LIGHT, COCKPIT NOISE AND BUFFET FELT.  REPLACED UP LOCK SENSOR.
